# SDR UIEA2017081801502

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,599 hours, 9,669 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AP FIRE LOOP 2 STATUS MESSAGE.  PERFORMED OPS CHECK IAW AMM 26-15-00. MESSAGE CLEARED. OPS CHECKED GOOD.
